Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/fibromyalgia/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Lyrica and weight gain
    avatar
    bpcookie posted:
    Ok peeps, I have another question about Lyrica. I take 150 mgs twice a day. Ive been on it for two months and Ive gained 10 lbs. eeeeekkkk Does this weight gain thing ever level off or am I going to continue gaining weight until I blow up? Also, does it cause water retention?
     
    avatar
    13kathi responded:
    I took Lyrica for a couple months but could never get over 50 mg twice daily because of dizziness, blurred vision and just about tipping over for no reason. I also gained 15 pounds in that time. From what I have seen the gain doesn't stop sorry to say.
    Kathi
     
    avatar
    forgetful88 responded:
    I used it & also had the water retention, so I quit taking it.
     
    avatar
    debrabrooks1960 responded:
    I took Lyrica and it caused my feet and ankles to swell so bad that they looked like elephant legs. I had to stop the medication. I am taking cymbalta now and it is working great without side effects. Did you talk to your doctor about the weight gain? Your doctor may be able to let you know if the weight gain is permanent or will go away.
    Your not over the hill until you are under the hill.
     
    avatar
    ttrem replied to debrabrooks1960's response:
    I had the same reaction to Lyrica. It was a month after the dr. took me off Lyrica that I was actually able to wear my shoes again instead of slippers. Thank goodness it was summertime! Cymbalta gives me no side effects, but I'm starting to think I need a higher dose.


    Helpful Tips

    For All our new members
    Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
    Was this Helpful?
    403 of 430 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.